# SDR UIEA2024031900158

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 47,730 hours, 8,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 13563
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U/D EMER LIGHT BATT PACK CAP TEST FAILED.  REPLACE BATTERY PACK AND OPERATION TEST NORMAL IAW AMM 33-51-04 REV 44. NO FURTHER DEFECTS NOTED.
